# SDR SWAA2020081707809

- Difficulty date: July 31, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A GOUGE BS 1016+.3; 2' ABOVE STR 13L / FUSELAGE SKIN GOUGE BS 1016+.3; 2' ABOVE STR 13L WAS BLENDED INSPECTED & EVALUATED IAW EA 20-153-01365 REV IR DATED 08/09/2020 & ATS ER 20-03026 REV IR DATED 08/09/2020 DAMAGE IS ALLOWABLE FOR CONTINUED SERVICE WITHOUT REPETATIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS. APPLIED DENT DOT REF MPM 52.03.01.02 PARA 2C(1)(B) & PARA 3
